A 28-year-old male asked:
Disclaimer

i was on antibiotic curam sandoz 625mg for sore throat and fever. now i am having this tight throat and hard to swallow symptom.please advise.?

1 doctor answer
Dr. Larry Lutwick
48 years experience Infectious Disease
The medication: Amoxicillin/clavulanate could be causing an allergic reaction but more likely the infection is the throat can be doing this. Either way, call your doc asap or go to er.
Answered on Nov 4, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old male asked:
Dr. Ashu Syal
Dr. Ashu Syal answered
29 years experience Pediatric Nephrology and Dialysis
Calcified lung nodul: I would wait for TB test results. If negative, other things with calcification nodule in lungs need to be ruled out.
2
2 thanks
A 36-year-old female asked:
Dr. Ted Anderson
27 years experience Gynecology
Maybe: First of all, this is more likely viral than bacterial so antibiotics may not help. If it is bacterial, then the antibiotics you are taking for the U ... Read More
2
2 thanks
A 22-year-old male asked:
Dr. Holly Maes
35 years experience Pediatrics
Don't worry...: 80% of sore throats are caused by virus and need no treatment. Strep throat will not get better on its own without antibiotics as yours did, which jus ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Jonathan Speridon Patricios
Specializes in
Viral respiratory : You likely have a viral respiratory tract infection. Manage with paracetamol and gargle with salt water or Disprin. Everyone is concerned about Corona ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month